HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Zonoids, Linear Dependence, and Size-Biased Distributions on the Simplex

Abstract : The zonoid of a d-dimensional random vector is used as a tool for measuring linear dependence among its components. A preorder of linear dependence is defined through inclusion of the zonoids. The zonoid of a random vector does not characterize its distribution, but it does characterize the size-biased distribution of its compositional variables. This fact will allow a characterization of our linear dependence order in terms of a linear-convex order for the size-biased compositional variables. In dimension 2 the linear dependence preorder will be shown to be weaker than the concordance order. Some examples related to the Marshall-Olkin distribution and to a copula model will be presented, and a class of measures of linear dependence will be proposed.
Complete list of metadata

https://hal-hec.archives-ouvertes.fr/hal-00539799
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Thursday, November 25, 2010 - 11:00:51 AM
Last modification on : Thursday, January 11, 2018 - 6:19:31 AM

Identifiers

Collections

Citation

Marco Scarsini, Marco Dall'Aglio. Zonoids, Linear Dependence, and Size-Biased Distributions on the Simplex. Advances in Applied Probability, Applied Probability Trust, 2003, Vol. 34, N°4, pp. 871-884. ⟨10.1239/aap/1067436324⟩. ⟨hal-00539799⟩

Share

Metrics

Record views

94